| Model Number |
SFR3-6-40-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pseudoaneurysm (2605)
| Date of Event |
05/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a patient who had undergone a thrombectomy procedure with a solitaire platinum stent retriever.There was not noted device deficiency or intra-operative issue.Post-operatively, it was noted that the patient had a femoral access vessel pseudoaneurysm due to the tear in the posterior wall of the right femoral artery which was found with ultrasound on (b)(6) 2022.The patient was treated with physical therapy and the event was noted to be resolved on (b)(6) 2022.The study sponsor assessment noted the event to be considered serious.The event was not related to the solitaire device but had a causal relationship to the procedure.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that cec adjudicated ae term: femoral artery pseudoaneurysm cec has adjudicated this event as possible related with underlying condition or disease other than the disease under study.Sponsor assessment updated to align with cec.The update received reported that the ae was not related (as per investigator) to possible (cec and sponsor assessment).